# SDR HEEA063082

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418105
- Condition: Malfunctioned
- Location: Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR ONLY FUNCTIONS WHEN IT HAS NO LOAD.  UNIT WILL NOT EXTEND AND RETRACT, AND WILL NOT RAISE THE WEIGHT OF THE STEP.  SUBMITTER STATED THIRD FAULT FOUND WITH THIS UNIT.
